# SDR AALA20160222003

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 87,585 hours, 14,061 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING TAKEOFF ROLL RECEIVED LT IDG WARNING.  ABORTED TAKEOFF AT APPROX 78 KNOTS.  RECONNECTED IDG & ACCOMPLISHED FIM 24-20-00-815-801 WITH NO FAULTS FOUND.  EVENT REPEATED ON 02 19 2016 FLIGHT 7.  SEE AALA20160222004.
